MathSciNet Relay Station
MathSciNet bibliographic data
MR1415290 05C75 (05C38)
Johnson, Charles R.; McKee, Terry A. Structural conditions for cycle completable graphs. Discrete Math. 159 (1996), no. 1-3, 155–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement